# SDR SWAA970735

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/4 D-CHECK, FOUND EMERGENCY ESCAPE LIGHTING BATTERY PACK NOT SECURED.  PROPERLY SECURED BATTERY PACK PER BOEING M/M.
